# SDR AUS20020162

- Difficulty date: March 5, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Galled
- Location: Turbine Engine A
- Component: Turbine Engine A, Ge, CFM563C
- Stage of operation: NR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE TRANSFER GEARBOX INPUT ROLLER BEARING GALLED. METALCONTAMINATION OF OIL SYSTEM.
